Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/1722
Title: Wielokropek
Authors: Pogonowski, Jerzy
Keywords: Interpunkcja
Wielokropek
Elipsa
Notacja matematyczna
Nieskończoność
Punctuation
Triple dots
Ellipsis
Mathematical notation
Infinity
Issue Date: 2011
Publisher: Adam Mickiewicz University Press
Citation: Folia Scandinavica Posnaniensia vol. 12, 2011, pp. 211-229
URI: http://hdl.handle.net/10593/1722
ISBN: 978-83-232-2296-5
ISSN: 1230-4786
Appears in Collections:Artykuły naukowe (WN)
Folia Scandinavica Posnaniensia, 2011, nr 12

Files in This Item:
File Description SizeFormat 
211-229.pdf684.04 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.